Structuralist Neologicism

Boccuni, F and Woods, J (2020) Structuralist Neologicism. Philosophia Mathematica, 28 (3). pp. 296-316. ISSN 0031-8019



  • Boccuni, F
  • Woods, J
Copyright, Publisher and Additional Information: © 2018, The Authors. Published by Oxford University Press. This is an author produced version of a paper published in Philosophia Mathematica. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Structuralism; Neologicism; Reference
  • Accepted: 4 May 2018
  • Published (online): 25 September 2018
  • Published: October 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2018 13:10
Last Modified: 14 Dec 2020 15:14
Status: Published
Publisher: Oxford University Press
Identification Number: